Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Hardy's inequalities for Hermite and Laguerre expansions


Authors: R. Radha and S. Thangavelu
Journal: Proc. Amer. Math. Soc. 132 (2004), 3525-3536
MSC (2000): Primary 42C10; Secondary 42B30, 42C05, 33C45
Published electronically: July 12, 2004
MathSciNet review: 2084073
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Hardy's inequalities are proved for higher-dimensional Hermite and special Hermite expansions of functions in Hardy spaces. Inequalities for multiple Laguerre expansions are also deduced.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 42C10, 42B30, 42C05, 33C45

Retrieve articles in all journals with MSC (2000): 42C10, 42B30, 42C05, 33C45


Additional Information

R. Radha
Affiliation: School of Mathematics, Anna University, Chennai - 600 025, India
Address at time of publication: Department of Mathematics, Indian Institute of Technology, Chennai - 600 036, India
Email: radharam@annauniv.edu

S. Thangavelu
Affiliation: Stat-Math Unit, Indian Statistical Institute, 8th Mile, Mysore Road (R.V. College Post), Bangalore - 560 059, India
Email: veluma@isibang.ac.in

DOI: http://dx.doi.org/10.1090/S0002-9939-04-07554-9
PII: S 0002-9939(04)07554-9
Keywords: Hardy spaces, Hermite, special Hermite and Laguerre functions, twisted convolution
Received by editor(s): February 18, 2002
Received by editor(s) in revised form: October 14, 2002
Published electronically: July 12, 2004
Communicated by: Andreas Seeger
Article copyright: © Copyright 2004 American Mathematical Society